Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Get answers to your pregnancy questions from our WebMD Pregnancy Experts.
    Is my baby at risk?
    avatar
    Deona33 posted:
    Pregnant and the father has Hypoplastic Left Heart Sydrome. He is on 3 different medications and I am concerned that these medications could cause birth defects in our baby. He is on Coumadin, Digoxin, and Enalapril. I know for the pregnant party there is risk of birth defect but I can't find anything regarding the father being on these medications. Can anyone help?
    Reply


    Spotlight: Member Stories

    I am the mother of one son and due with a new baby on November 23, 2010!

    Helpful Tips

    boy or girl
    when can ifind out what i am haveing? More
    Was this Helpful?
    6 of 11 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.